MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)

COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Model Number SDTNB1500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 02/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.The incoming inspection record was reviewed and there were no anomalies observed associated to this issue.Pneumothorax is a known short term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.
 
Event or Problem Description
A patient was identified with pneumothorax post superdimension enb procedure.The patient was admitted to inpatient and a chest tube was placed.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SUPERDIMENSION
Common Device Name
BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key6402159
Report Number3004962788-2017-05021
Device Sequence Number552784
Product Code BTG
UDI-Device Identifier10884521200555
UDI-Public10884521200555
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130357
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDTNB1500
Device Catalogue NumberSDTNB1500
Device Lot NumberSD05-16-011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/15/2017
Supplement Date Received by Manufacturer02/15/2017
Initial Report FDA Received Date03/14/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient Weight115